RISC-Linz RISC-Linz Research Institute for Symbolic Computation  
about
|
people
|
publications
|
research
|
education
|
industry
|
conferences
|
media
|
projects
internal
  
search:
  
  • @article{RISC3482,
    author = {M. Zhou and F. Winkler},
    title = {{On Computing Groebner Bases in Rings of Differential Operators with Coefficients in a Ring}},
    language = {english},
    journal = {Mathematics in Computer Science},
    volume = {1},
    number = {2},
    pages = {211--223},
    isbn_issn = {ISSN 1661-8270},
    year = {2007},
    refereed = {yes},
    length = {12}
    }